# SDR FDEA201501080096

- Difficulty date: January 8, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 67,884 hours, 22,150 cycles
- Engine: Ge CF650C2
- Engine time: 6,261 hours, 2,265 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING BIRD STRIKE INSPECTION, FOUND FOUR FAN BLADES DAMAGED NR 3 ENG.  REFERENCE WRI 05-50/1662 FOR PARTS IAW BIRD STRIKE CHECK IAW AMM 05-62-00-6 & AMM 72-00-00-6-1 K.  INSPECTED NR 3 ENG CORE INLET FOR EVIDENCE OF FOD INGESTION.  NO DEBRIS OR FOD NOTED AT CORE INLET & TURBINE BLADES CHECKED OK.  R & R FOUR FAN BLADES & REPAIR T/R BLOCKER DOORS.
